English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On two species of the millipede genus Pycnotropis CARL, 1914 from Amapá state, Brazil (Diplopoda, Polydesmida, Aphelidesmidae)

MPS-Authors
There are no MPG-Authors in the publication available
External Resource
No external resources are shared
Fulltext (public)

Golovatch_2002.pdf
(Publisher version), 3MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Golovatch, S. I. (2002). On two species of the millipede genus Pycnotropis CARL, 1914 from Amapá state, Brazil (Diplopoda, Polydesmida, Aphelidesmidae). Amazoniana: Limnologia et Oecologia Regionalis Systematis Fluminis Amazonas, 17(1/2), 173-176.


Cite as: http://hdl.handle.net/21.11116/0000-0004-9819-5
Abstract
Both specics of Pycnotropis hitherto known from Amapá state, Brazil, i.e. P .subareata (JEEKEL, 1963) and P. goeldii GOLOVATCH, VOHLAND & HOFFMANN, 1998, are revised based on type material. Both appear quite similar but superficially "good" species differing in a number of peripheral and gonopod characters such as outline of some metaterga as well as the degree of development of both certain sternal structures and gonotelopodite branches. An improved key is provided to these two species to facilitate their recognition.